# SDR 96ZZZX2409

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5738G
- Make and model: Cessna 150K
- Aircraft serial: 15071238
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019613
- Condition: Broken
- Location: Rudder Return
- Part time: 6,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RETURN SPRING ON COPILOT'S LEFT PEDAL WAS FOUND BROKEN.  NO RECORD OF SPRING EVER BEING REPLACED.  SUSPECT CAUSE WAS METAL FATIGUE.
